Alert archive / Missouri / Flash Flood Warnings in 2009
Flash Flood Warning 109, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jul 21, 2009, 8:57 AM CDT for Cherokee County, Crawford County, Kansas; Barton County, Dade County, Jasper County, Missouri. It was in force for 6 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2009, 8:57 AM CDT (13:57 UTC)
- Expired
- Jul 21, 2009, 3:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cherokee County, KS, Crawford County, KS, Barton County, MO, Dade County, MO, Jasper County, MO
The radar
The Springfield radar (KSGF), 86 km from the middle of the area, began a volume at 14:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 9:00 AM CDT | HEAVY RAIN 2.71 | 1 Sse Liberal, MO | |
| Jul 21, 9:00 AM CDT | HEAVY RAIN 3.31 | Lamar, MO | |
| Jul 21, 9:00 AM CDT | HEAVY RAIN 4.22 | 3 Ssw Girard, KS | 24 HOUR RAINFALL |
| Jul 21, 9:00 AM CDT | HEAVY RAIN 4.4 | 2 Nw Mccune, KS | 24 HOUR RAINFALL |
| Jul 21, 9:00 AM CDT | HEAVY RAIN 4.65 | 1 Wsw Pittsburg, KS | 24 HOUR RAINFALL |
| Jul 21, 9:00 AM CDT | HEAVY RAIN 4.99 | Cherokee, KS | 24 HOUR RAINFALL |
| Jul 21, 9:59 AM CDT | HEAVY RAIN 3.4 | Lamar, MO | STORM TOTAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.0 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 593 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 590 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 211357
FFWSGF
KSC021-037-MOC011-057-097-212000-
/O.NEW.KSGF.FF.W.0109.090721T1357Z-090721T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
857 AM CDT TUE JUL 21 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BARTON COUNTY IN SOUTHWEST MISSOURI...
CHEROKEE COUNTY IN SOUTHEAST KANSAS...
CRAWFORD COUNTY IN SOUTHEAST KANSAS...
DADE COUNTY IN SOUTHWEST MISSOURI...
NORTHERN JASPER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 300 PM CDT TUESDAY.
* AT 844 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF HEAVY RAINFALL ACROSS PARTS OF THE WARNED AREA. RADAR
RAINFALL RATES INDICATE HOURLY RAINFALL RATES OF AN INCH PER HOUR
OVER PARTS OF CEDAR COUNTY FROM GREENFIELD TO JUST WEST OF ASH
GROVE. OBSERVED AND RADAR ESTIMATED RAINFALL INDICATES THAT TWO TO
FOUR INCHES OF RAIN HAVE OCCURRED OVER A LARGE AREA IN THE
WARNED AREA SINCE LAST NIGHT. FLOODING IS REPORTED TO BE
WIDESPREAD OVER CRAWFORD...BARTON...AND CHEROKEE COUNTIES.
FORTUNATELY...THE RAIN HAS ALREADY ENDED OVER SOUTHEAST
KANSAS...AND WILL GRADUALLY END FROM WEST TO EAST OVER FAR
SOUTHWEST MISSOURI BY EARLY AFTERNOON.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
HIGHWAY 7 NEAR LITTLE CHERRY CREEK NORTH OF COLUMBUS...
ROUTE K AT DRY WOOD CREEK EAST OF ARCADIA...
ROUTE JJ AT CENTER CREEK SOUTHEAST OF CARL JUNCTION...
HIGHWAY 126 AT THE SPRING RIVER 3 MILES NORTH OF JASPER...
ROUTE K AT TURNBACK CREEK WEST OF EVERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3768 9508 3764 9409 3759 9408 3757 9362
3728 9363 3729 9405 3724 9406 3722 9434
3713 9462 3699 9462 3700 9507
$$
DSA1 follow-up statement
000
WGUS73 KSGF 211958
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
258 PM CDT TUE JUL 21 2009
KSC021-037-MOC011-057-097-212004-
/O.EXP.KSGF.FF.W.0109.000000T0000Z-090721T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD KS-CHEROKEE KS-JASPER MO-DADE MO-BARTON MO-
258 PM CDT TUE JUL 21 2009
...THE FLASH FLOOD WARNING WILL EXPIRE AT 300 PM CDT FOR
BARTON...DADE...AND NORTHERN JASPER COUNTIES...
...A FLOOD WARNING IS NOW IN EFFECT FOR CHEROKEE AND SOUTHERN
CRAWFORD COUNTIES UNTIL 600 AM...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER BARTON...DADE...AND
JASPER COUNTIES AND CALLS TO LOCAL LAW ENFORCEMENT INDICATE NO
SERIOUS FLOODING PROBLEMS.
LAT...LON 3768 9508 3764 9409 3759 9408 3757 9362
3728 9363 3729 9405 3724 9406 3722 9434
3713 9462 3699 9462 3700 9507
$$
DSAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 6:47 AM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jul 21, 6:47 AM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
647 AM CDT TUE JUL 21 2009
.DISCUSSION...
QUITE A FEW FORECAST CONCERNS...WITH THE BULK OF THEM OCCURRING
OVER THE NEXT 36 HOURS. SHORT TERM CONCERNS INCLUDE HEAVY
RAINFALL...NON THUNDERSTORM WINDS...AND FOG POTENTIAL FOR LATER
TONIGHT. AN UPPER LEVEL NORTHWEST FLOW WILL KEEP THE WEATHER
SOMEWHAT UNSETTLED INTO THIS WEEKEND...WITH THE NEXT GOOD SHOT AT
PRECIPITATION LATER FRIDAY OR SATURDAY.
TODAY AND TONIGHT...A SOMEWHAT DISORGANIZED AREA OF SURFACE LOW
PRESSURE ACROSS WESTERN OKLAHOMA WILL SLOWLY PULL EAST INTO
ARKANSAS BY TONIGHT. A STRONG PRESSURE RISE/FALL COUPLET IS
CURRENTLY DEVELOPING IN RESPONSE TO THE LOW AND AN APPROACHING
COLD FRONT FROM THE NORTH. A TIGHTENING PRESSURE GRADIENT IS ALSO
BEING AIDED BY A CLUSTER OF CONVECTION ACROSS EASTERN KANSAS AND
NORTHEAST OKLAHOMA. PLENTY OF SYNOPTIC SCALE LIFT IS IN PLACE
AHEAD OF THE SURFACE LOW WITH AN APPROACHING UPPER LEVEL SHORT
WAVE TROUGH AIDING IN AN INCREASING LOW LEVEL JET/PRESSURE
ADVECTION.
WITH ALL THAT SAID...THE LARGE AREA OF RAIN AND EMBEDDED
THUNDERSTORMS ACROSS EASTERN KANSAS IS EXPECTED SLOWLY
SHIFT/DEVELOP SOUTHEAST INTO THE MISSOURI OZARKS. WITH EMBEDDED
POCKETS OF HEAVY RAINFALL EXPECTED...WILL CONTINUE THE FLASH FLOOD
WATCH. FEELING AT THIS TIME IS THAT WATCH PLACEMENT LOOKS GOOD
WITH THE BEST SYNOPTIC SCALE LIFT ACROSS WESTERN AND SOUTHERN
MISSOURI. SOUTHEAST KANSAS AND WESTERN MISSOURI WILL SEE THE BULK
OF THEIR RAINFALL THIS MORNING. NOT TOO CONCERNED WITH SEVERE
THREAT...BUT IT IS FEASIBLE WE COULD SEE SOME HIGHER MOMENTUMS
TRANSFERED TO THE SURFACE WITH HEAVIER BANDS OF RAIN.
MEANWHILE...THE TIGHTENING PRESSURE GRADIENT WILL LEAD TO A
STEADILY INCREASING EAST TO SOUTHEAST WIND AHEAD OF THE
LOW...ESPECIALLY ALONG AND SOUTH OF THE HIGHWAY 60 CORRIDOR. THESE
WINDS WILL SHIFT TO THE NORTH AND NORTHWEST BEHIND A PASSING
COLD FRONT LATER TODAY. IF EVERYTHING LINES UP JUST RIGHT...THERE
IS ACTUALLY CONCERN FOR REACHING WIND ADVISORY CRITERIA ACROSS
PORTIONS OF SOUTHEAST KANSAS AND SOUTHERN MISSOURI. WILL HOLD OFF
ON THIS FOR NOW AND CONTINUE TO CLOSELY MONITOR THE SITUATION.
FINALLY...TEMPERATURES WILL MOVE VERY LITTLE TODAY...AND MAY EVEN
FALL A FEW DEGREES IN SOME CASES.
AS FOR TONIGHT...PRECIPITATION WILL END ACROSS CENTRAL MISSOURI.
WE WILL THEN NEED TO WATCH THE CLEARING LINE AS THERE APPEARS TO
BE A PRETTY FAVORABLE SETUP FOR FOG. DECIDED TO INCLUDE PATCHY FOG
OVER EXTREME SOUTHEAST KANSAS AND WESTERN MISSOURI FOR NOW. IF
THINGS TIME OUT JUST RIGHT...DENSE FOG WILL BE FEASIBLE.
WEDNESDAY AND WEDNESDAY NIGHT...WEAK SURFACE HIGH PRESSURE WILL
BUILD INTO THE REGION. WE ARE THEREFORE LOOKING AT A DRY PERIOD
WITH TEMPERATURES A SOLID TEN DEGREES BELOW NORMAL.
THURSDAY AND THURSDAY NIGHT...SHORT WAVE ENERGY DROPPING SOUTHEAST
ACROSS THE WESTERN GREAT LAKES WILL INDUCE AN INCREASING LOW LEVEL
JET. NOT OUT OF THE QUESTION WE COULD SEE A SHOWER OR STORM ACROSS
WESTERN OR CENTRAL MISSOURI...BUT THINK MOST IF ANY ACTIVITY WILL
REMAIN TO THE NORTH.
LATE THIS WEEK INTO EARLY NEXT WEEK...MEDIUM RANGE MODELS CONTINUE
TO ADVERTISE ANOTHER COLD FRONT PASSING THROUGH THE REGION LATER
FRIDAY OR SATURDAY. THE LATEST ECMWF HAS SLOWED THIS FRONTAL
PASSAGE BY ABOUT 12 HOURS...INTO THE SATURDAY TIME FRAME. HAVE
CONTINUED LOW CHANCE POPS FOR THE FRIDAY NIGHT AND SATURDAY PERIOD
AS TIMING IS STILL SOMEWHAT IN QUESTION. BEYOND SATURDAY...LONG
WAVE CHARTS INDICATE THE NORTHWEST FLOW WILL CONTINUE. THIS MEANS
CONTINUED BELOW NORMAL TEMPERATURES.
SCHAUMANN
&&
.AVIATION...
FOR THE 12Z KSGF...KJLN AND KBBG TAFS...AN AREA OF LOW PRESSURE
WITH ASSOCIATED SHOWER AND THUNDERSTORM ACTIVITY WILL PUSH THROUGH
THE TAF SITES THIS MORNING. LIGHT TO MODERATE RAINFALL WITH
EMBEDDED HEAVY RAINFALL ASSOCIATED WITH ANY THUNDERSTORM WILL BE
POSSIBLE THROUGH THE MORNING HOURS. LOW END MVFR CEILINGS TO IFR
CEILINGS CAN BE EXPECTED WITH THIS ACTIVITY THIS MORNING. IN
ADDITIONAL TO THE RAINFALL...GUSTY SOUTHEASTERN WINDS WILL ALSO
OCCUR THIS MORNING...AS THE PRESSURE GRADIENT TIGHTS ACROSS THE
AREA. WINDS WILL SHIFT TO THE NORTH THIS AFTERNOON AS THE LOW
PRESSURE PUSHES EAST OF THE AREA.
CONDITIONS SHOULD SLOWLY IMPROVE THROUGH THE AFTERNOON HOURS WITH
VFR CONDITIONS EXPECTED TO RETURN THIS EVENING. FOG WILL BE
POSSIBLE EARLY WEDNESDAY MORNING...AS A COOL AIRMASS MOVES OVER A
MOIST GROUND DUE TO THE RECENT RAINS.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MOZ066-067-077>079-
082-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KSZ073-097-101.
&&Hazardous weather outlook, Jul 21, 6:00 AM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 600 AM CDT TUE JUL 21 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-221200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 600 AM CDT TUE JUL 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. FLASH FLOODING WILL CONTINUE TO BE POSSIBLE TODAY SOUTH AND WEST OF AN OSCEOLA TO SPRINGFIELD TO EMINENCE LINE...WHERE A FLASH FLOOD WATCH REMAINS IN EFFECT. THE GREATEST THREAT FOR FLOODING WILL LIKELY BE ACROSS EXTREME SOUTHWEST MISSOURI AND SOUTHEAST KANSAS WHERE LOCALIZED RAINFALL AMOUNTS GREATER THAN FOUR INCHES WILL BE POSSIBLE. WIND GUSTS GREATER THAN 40 MPH WILL BE POSSIBLE SOUTH OF A COLUMBUS KANSAS TO CASSVILLE MISSOURI LINE INTO EARLY THIS AFTERNOON DUE TO A COMBINATION OF A STRENGTHENING LOW PRESSURE SYSTEM AND THUNDERSTORMS. WIND GUSTS GREATER THAN 30 MPH WILL BE POSSIBLE ACROSS THE REMAINDER OF SOUTHERN MISSOURI. A FEW STRONGER THUNDERSTORMS WILL BE POSSIBLE TODAY SOUTH OF A BRANSON TO SALEM LINE. WIND GUSTS TO 50 MPH...SMALL HAIL... AND FREQUENT LIGHTNING STRIKES WILL BE THE MAIN THREATS... ALONG WITH THE THREAT FOR HEAVY RAINFALL AND FLASH FLOODING. FOG WILL BE POSSIBLE LATE TONIGHT ACROSS EXTREME SOUTHEAST KANSAS AND WESTERN MISSOURI. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. FOG WILL REMAIN POSSIBLE EARLY WEDNESDAY MORNING ACROSS EXTREME SOUTHEAST KANSAS AND WESTERN MISSOURI. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS THE OUTLOOK AREA THURSDAY AND THURSDAY NIGHT. A BETTER CHANCE FOR THUNDERSTORMS EXISTS FROM LATE FRIDAY INTO SATURDAY AS A COLD FRONT MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...BUT SPOTTERS ARE ENCOURAGED TO RELAY ANY REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, Jul 21, 6:59 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
659 AM CDT TUE JUL 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 AM HEAVY RAIN PITTSBURG 37.41N 94.70W
07/21/2009 M4.40 INCH CRAWFORD KS CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
&&
BARJENBRUCHLocal storm report, Jul 21, 7:49 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
749 AM CDT TUE JUL 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 AM HEAVY RAIN WALNUT 37.60N 95.08W
07/21/2009 M3.25 INCH CRAWFORD KS CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
&&
BARJENBRUCHLocal storm report, Jul 21, 8:23 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
823 AM CDT TUE JUL 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 AM FLASH FLOOD 1 W PITTSBURG 37.41N 94.72W
07/21/2009 CRAWFORD KS EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS WIDESPREAD FLOODING IN
CRAWFORD COUNTY...PARTICULARLY OVER SOUTHERN SECTIONS OF
THE COUNTY.
&&
BARJENBRUCHLocal storm report, Jul 21, 8:30 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
830 AM CDT TUE JUL 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 AM FLASH FLOOD LAMAR 37.49N 94.28W
07/21/2009 BARTON MO EMERGENCY MNGR
STREET FLOODING IN LAMAR WITH WIDESPREAD FLASH FLOODING
THROUGH MUCH OF BARTON COUNTY. NUMEROUS ROADS UNDER
WATER.
&&
BARJENBRUCHLocal storm report, Jul 21, 8:36 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
836 AM CDT TUE JUL 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM FLASH FLOOD JOPLIN 37.08N 94.51W
07/21/2009 JASPER MO EMERGENCY MNGR
FLASH FLOODING AT NORTH SCHIFFERDECKER ROAD IN JOPLIN.
&&
BARJENBRUCHLocal storm report, Jul 21, 8:40 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
840 AM CDT TUE JUL 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM FLASH FLOOD 3 N SHERWIN 37.22N 94.95W
07/21/2009 CHEROKEE KS EMERGENCY MNGR
CHERRY CREEK IS OUT OF ITS BANKS AND CONTINUING TO RISE.
&&
BARJENBRUCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 7:24 PM CDT | Flash Flood Watch | SGF | Bourbon, Cherokee, Crawford | 20 hr |
| Jul 21, 2:40 AM CDT | Flash Flood Warning | SGF | Bourbon, Cherokee, Crawford | 6 hr |
| Jul 21, 2:53 PM CDT | Areal Flood Warning | SGF | Cherokee, Crawford | 24 hr |
| Jul 20, 7:20 PM CDT | Flash Flood Warning | SGF | St. Clair | 12 hr |
Nearby
Flash Flood Warnings in Missouri, 2009Flash Flood Warnings in Kansas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.